# SDR ALG2003F00074

- Difficulty date: March 31, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N2759N
- Make and model: Bell 206L-1
- Aircraft serial: 45271
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 206031329103S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A DAILY, FITTING WAS CRACKED.
